EconPapers    
Economics at your fingertips  
 

Asymptotic normality of maximum likelihood estimators obtained from normally distributed but dependent observations

R.D.H. Heijmans and Jan Magnus ()

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 0df9fe4399e/download (application/pdf)

Related works:
Journal Article: Asymptotic Normmality of Maximum Likelihood Estimators Obtained from Normally Distributed but Dependent Observations (1986) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:04646078-f0bf-4fe6-80a7-3c7b0766770f

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-03
Handle: RePEc:tiu:tiutis:04646078-f0bf-4fe6-80a7-3c7b0766770f